# SDR WX0A071150

- Difficulty date: April 9, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304942
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LOWER SURFACE XW 138.053 - 7.000.  PERMANENT REPAIR WITH 4X4 DOUBLER AND 1" DIA FILLER IAW MD80 SRM 51-70-02 SECTION 18 PARA B.
